Scholion.ai

On the alignment of multiple time series fragments

K. Mukherjee, R. H. Shumway, K. L. Verosub

Biometrika · 2007 · Volume 94 · Issue 2

DOI: 10.1093/biomet/asm023

Abstract

We consider a local least-squares criterion for aligning multiple time series fragments differing by locations and show the consistency of the time-lag estimator and the asymptotic normality of the location estimator. We apply the criterion to the problem of aligning 50 glacial varve fragments and construct a 3000-year surrogate for global temperature.

Enable JavaScript for citation tools and additional paper interactions.